Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On strongly exposing functionals


Author: J. M. Borwein
Journal: Proc. Amer. Math. Soc. 69 (1978), 46-48
MSC: Primary 46B99; Secondary 52A05
DOI: https://doi.org/10.1090/S0002-9939-1978-0493272-7
MathSciNet review: 0493272
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let K be a weakly compact convex set. The recent result of Lau that its strongly exposing functionals form a dense $ {G_\delta }$ is here proved by a modification of Lindenstrauss's proof that K is the closed convex hull of its strongly exposed points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B99, 52A05

Retrieve articles in all journals with MSC: 46B99, 52A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0493272-7
Keywords: Strongly exposing functionals, weakly compact convex sets
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society